Pacific Journal of Mathematics

Invariant subspaces of ${\scr H}^2$ of an annulus.

D. Hitt

Article information

Source
Pacific J. Math., Volume 134, Number 1 (1988), 101-120.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102689368

Mathematical Reviews number (MathSciNet)
MR953502

Zentralblatt MATH identifier
0662.30035

Subjects
Primary: 46E20: Hilbert spaces of continuous, differentiable or analytic functions
Secondary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30] 47A15: Invariant subspaces [See also 47A46] 47B38: Operators on function spaces (general)

Citation

Hitt, D. Invariant subspaces of ${\scr H}^2$ of an annulus. Pacific J. Math. 134 (1988), no. 1, 101--120. https://projecteuclid.org/euclid.pjm/1102689368


Export citation

References

  • [I] L. Ahlfors, Boundedanalyticfunctions, Duke Math. J., 14 (1947), 1-11.
  • [2] A. Beurling, On two problems concerning lineartransformations in Hubert space, Acta Math., 81 (1949), 239-255.
  • [3] L. de Branges, Hubert Spaces of Entire Functions, Prentice Hall, Englewood Cliffs, New Jersey (1968).
  • [4] L. de Branges and J. Rovnyak, SquareSummable PowerSeries, Holt, Rinehart, and Winston, New York (1966).
  • [5] R. Courant and D. Hubert, Methods of Mathematical Physics, volume I, Wiley, New York (1962).
  • [6] R. Douglas, H. Shapiro and A. Shields, Cyclic vectorsand invariant subspaces for the backwardshift operator, Annales de lnstitut Fourier, 20 (1970), 37-76.
  • [7] P. Duren, The Theoremof?p Spaces,Academic Press, New York (1970).
  • [8] S. Fisher, Function Theory on Planar Domains: a Second Course in Complex Analysis, Wiley, New York (1983).
  • [9] P. Garabedian, Schwarz's lemma and the Szeg kernelfunction, Trans. Amer. Math. Soc, 67(1949), 1-35.
  • [10] J. Garnett, BoundedAnalytic Functions, Academic Press, New York (1981).
  • [II] T. Gronwall, On the maximum modulus of an analytic function, Annals of Math., Second Series, 16 (1914), 77-81.
  • [12] M. Hasumi, Invariant subspacetheoremsfor finite Riemann surfaces, Canad. J. Math., 18 (1966), 240-255.
  • [13] M. Hasumi, Lecture Notes in Mathematics, volume 1027: Hardy Classes on Infinitely ConnectedRiemann Surfaces,Springer-Verlag, Berlin (1983).
  • [14] M. Hasumi and T. Srinivasan, Doubly invariant subspaces, II, Pacific J. Math., 14 (1964), 525-535.
  • [15] M. Hasumi and T. Srinivasan, Invariant subspaces of continuous functions, Canad. J. Math., 17 (1965), 643-651.
  • [16] E. Hayashi, The kernel of a Toeplitz operator, to appear.
  • [17] H. Helson, Lectures on Invariant Subspaces, Academic Press, New York (1964).
  • [18] K. Hoffman, Banach Spaces of Analytic Functions, Prentice Hall, Englewood Cliffs, New Jersey (1962).
  • [19] J.-P. Kahane and Y. Katznelson, Sur le comportement radial des functions ana- lytiques, Comptes Rendus Hebdomadaires des Seances de Academie des Sci- ences, Serie A, 272 (1971), 718-719.
  • [20] R. Nevanlinna, Eindeutige Analytische Funktionen, Springer-Verlag, Berlin (1936).
  • [21] M. Parreau, Sur les Moyennes des Functions Harmoniques et Analytiques et la Classification des Surfaces de Riemann, Annales de lnstitut Fourier, 3 (1951), 103-197.
  • [22] H. Royden, The boundary values of analytic and harmonic functions, Math.Z., 78(1962), 1-24.
  • [23] H. Royden, Invariant subspaces of^p for multiply connected regions, to appear.
  • [24] W. Rudin, Analytic functions of class ?p, Trans. Amer. Math. Soc, 78 (1955), 46-66.
  • [25] D. Sarason, The %*p spaces of an annulus, Amer. Math. Soc, Providence, Rhode Island (1965).
  • [26] M. Schiffer, Appendix. Some Recent Developments in the Theory of Conformal Mapping in Dirichlet's Principle by R. Courant, Interscience Publishers, Incor- porated, New York (1950), 249-323.
  • [27] M. Voichick, Ideals and invariant subspaces of analytic functions, Trans. Amer. Math. Soc, 111 (1964), 493-512.
  • [28] M. Voichick, Invariant subspaces of Riemann surfaces, Canad. J. Math., 18 (1966), 399-403.